View Complete Reference

Raimi, RA (1969)

On Distribution of First Significant Figures

American Mathematical Monthly 76(4), 342-348.

ISSN/ISBN: 0002-9890 DOI: Not available at this time.



Abstract: Not available at this time.


Bibtex:
@article{ TITLE = {On the distribution of first significant figures}, AUTHOR = {Raimi, R.A.}, JOURNAL = {The American Mathematical Monthly}, VOLUME = {76}, NUMBER = {4}, PAGES = {342--348}, ISSN = {0002-9890}, YEAR = {1969}, }


Reference Type: Journal Article

Subject Area(s): Analysis, General Interest